# SDR SWAA2021082498147

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500C AND STR 26L FWD FACE FWD CARGO COMPARTMENT ; 2021-348868 / [01] TOOL USED: DIGITAL CALIPER P/N: 700-113-10 S/N: 0016656 DUE DATE: 11-MAY-22; [02] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS 500C AND STR 26L FWD FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:143A7505 SHEET 5 REV: MATERIAL USED P/N :143A7502U159 P/O:2021 137470; [03] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS 500C AND STR 26L FWD FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:143A7505 SHEET 5 REV: B P/N USED:143A7502U159 P/O:2021 137470 RII ACCOMPLISHED
